Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Feeling fuzzy in the head, sensitive to light. Difficulty in concentrating, confused. Reason?

My husband has been having a weird sensation in his head. He feels fuzzy and his eyes feel weird and are sensitive to light. He is having difficulty concentrating and becomes confused and feels a bit dazed.It seems worst when he is standing. He has had his eyes checked and all is ok. He has been having these symptoms for several weeks.
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  233
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for calling Health care magic forum.
It appears that all these symptoms are due to either hypertension, hypotension, or diabetis, or anaemia. I advise you to consult a physician for diagnosis and treatment.
Besides i advise you to follow some diet recommendations as take more of green leafy vegetables, pulses, sprouts, proteine foods, and sea foods to increase the blood and general health.
Wishing him good health.
Answered: Sun, 24 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor